Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Teething and Motrin? how much is too much?

I've been giving my son (14 months) Motrin every night because of his teething. Is this bad? What else can I do at night?

Answer Question
 
Anonymous

Asked by Anonymous at 6:05 PM on May. 8, 2009 in Toddlers (1-2)

Answers (3)
  • We stopped using Motrin. It has some not so great side-effects (Google it)

    At your son's age we used Infant's Tylenol. It says to use only three days and then call your doctor.
    We also used the Nighttime Orajel.

    timelessglass

    Answer by timelessglass at 6:08 PM on May. 8, 2009

  • well my sons 5 months and when he was teething I hesitated to give him tyenol so I used the baby orajel when he started to get a fever i gave him some bout 0.6 every 4 hrs as directed by my doctor,.
    Rozzy720

    Answer by Rozzy720 at 6:22 PM on May. 8, 2009

  • When my son was teething I would alternate between Tylenol and Motrin. I don't use orajel because I've heard that can toughen your babies gums, which makes it harder for the teeth to come through. I also used some homeopathic teething drops. The brand I used is Gentle Naturals-with Pooh and Piglet on it. I didn't use teething tablets because they have caffeine in them.
    Good luck.
    jkt747

    Answer by jkt747 at 7:59 PM on May. 8, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.